American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Michel A. McKiernan. The functional differential equation $Df=1/ff$ . Proc. Amer. Math. Soc. 8 (1957) 230-233. MR 0084096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Barbara G. Yates. The linear difference-differential equation with linear coefficients . Trans. Amer. Math. Soc. 80 (1955) 281-298. MR 0074689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Bellman. Some functional equations in the theory of dynamic programming. I. Functions of points and point transformations . Trans. Amer. Math. Soc. 80 (1955) 51-71. MR 0074692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joel Franklin. On the existence of solutions of systems of functional differential equations . Proc. Amer. Math. Soc. 5 (1954) 363-369. MR 0062329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. L. Cooke. The asymptotic behavior of the solutions of linear and nonlinear differential-difference equations . Trans. Amer. Math. Soc. 75 (1953) 80-105. MR 0060133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adaikalam A. Gnanadoss. Linear difference equations with periodic coefficients . Proc. Amer. Math. Soc. 2 (1951) 699-703. MR 0044721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph Milkman. Note on the functional equations $f(xy)=f(x)+f(y)$, $f(x\sp n)=nf(x)$ . Proc. Amer. Math. Soc. 1 (1950) 505-508. MR 0038543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. F. Stephens. Nonlinear difference equations containing a parameter . Proc. Amer. Math. Soc. 1 (1950) 276-281. MR 0035380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Walter Strodt. On a class of nonlinear difference equations in the complex domain . Trans. Amer. Math. Soc. 68 (1950) 132-164. MR 0032909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. F. Stephens. Nonlinear difference equations analytic in a parameter . Trans. Amer. Math. Soc. 64 (1948) 268-282. MR 0026229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Walter Strodt. Linear difference equations and exponential polynomials . Trans. Amer. Math. Soc. 64 (1948) 439-466. MR 0027419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nelson Dunford and D. S. Miller. On the ergodic theorem . Trans. Amer. Math. Soc. 60 (1946) 538-549. MR 0018359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1